×

Found 9 Documents (Results 1–9)

100
MathJax

Quasi-classical asymptotics for pseudodifferential operators with discontinuous symbols: Widom’s conjecture. (English. Russian original) Zbl 1272.47064

Funct. Anal. Appl. 44, No. 4, 313-317 (2010); translation from Funkts. Anal. Prilozh. 44, No. 4, 86-90 (2010).
MSC:  47G30 35S05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic estimates of the difference between the Dirichlet and Neumann counting functions. (English. Russian original) Zbl 1271.35057

Funct. Anal. Appl. 44, No. 4, 286-294 (2010); translation from Funkts. Anal. Prilozh. 44, No. 4, 54-64 (2010).
MSC:  35P20
PDF BibTeX XML Cite
Full Text: DOI

Inverse problems for Sturm-Liouville operators with potentials in Sobolev spaces: uniform stability. (English. Russian original) Zbl 1271.34017

Funct. Anal. Appl. 44, No. 4, 270-285 (2010); translation from Funkts. Anal. Prilozh. 44, No. 4, 34-53 (2010).
MSC:  34A55 34B24 47E05
PDF BibTeX XML Cite
Full Text: DOI arXiv

On spectral estimates for Schrödinger-type operators: the case of small local dimension. (English. Russian original) Zbl 1272.47055

Funct. Anal. Appl. 44, No. 4, 259-269 (2010); translation from Funkts. Anal. Prilozh. 44, No. 4, 21-33 (2010).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Spectral asymptotics for the Sturm-Liouville operator with point interaction. (English. Russian original) Zbl 1271.47039

Funct. Anal. Appl. 44, No. 4, 253-258 (2010); translation from Funkts. Anal. Prilozh. 44, No. 4, 14-20 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Classification